# SDR ORJA98307

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Grinding
- Location: Ailerons
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IN RNO - RETURN TO GATE, DURING TAXI CHECKS GRINDING NOISE HEARD UNDER COCKPIT FLOOR WHEN AILERONS CHECKED.  UPON RETURN TO GATE INSPECTED ALL CABLES IN E/E BAY UNDER COCKPIT FLOOR FOUND NO GRINDING NOISES OPERATED AILERON SYSTEM NUMEROUS TIMES RT AND LT.  LT AND RT OPS CHECK NORMAL AT THIS TIME OK FOR CONTINUED SERVICE.  (M)
